Q. I have pain in glans penis and urethra post high-risk sexual exposure. Is this due to STD?

Answered by
Dr. Shahil Khant
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Aug 19, 2020 and last reviewed on: Sep 16, 2020

Hi doctor,

In December 2019, I had a high-risk sexual exposure with a male. I was receptive. I did not know until the end that he did not use a condom. From that moment on I was in so much stress and anxiety. I tested many times for the following from January to June.

1. HIV Duo - Negative.

2. Syphilis - Negative.

3. Chlamydia and gonorrhea (urine, urethral swab) - Negative.

4. Trichomoniasis - Negative.

5. Hepatitis A, B, C - Negative.

6. Urine test - Negative.

7. Microorganism (urethral swab) - Negative.

Now, because I was very scared of catching HIV, I would wake up everyday vomiting bile from January to the middle of Feburary 2020. I would feel burning throughout my body at night and tingling and numbness in my feet. I could not sleep regularly at night due to fear of catching STD.

In the middle of February, I was masturbating. I normally use socks when masturbating so that the semen is contained in the socks. After I masturbated, I ejaculated and immediately felt sharp pain inside my urethra exactly underneath the glans. The pain kept happening for more than a month after that the pain referred to my groin area. I did ultrasound and found 6 mm hernia in the left groin. I also did prostate ultrasound and this is the results.

The prostate is normal in size with a volume of 20 g. The echotexture is normal. The peripheral zone is smooth. The seminal vesicle are normal. There is no suspicious abnormality. KUB is unremarkable. The pain in my groin area was gone but pain in my penis is still there until today. I saw so many doctors and urologist and I took Azithromycin 1 gram, Doxycycline 14 days twice daily, Ciprofloxacin, Hydrocortisone cream, Clotrimaderm, and Fucidin Cream, and Rapaflo.

Now I am taking Sulfatrim DS 800 and 160 mg twice daily for 14 days and Bederm twice daily. But nothing is working.

I have three types of pain now. Pain underneath the glans inside the urethra, this happens only when I press/squeeze the glan. This does not bother me a lot. However, the second pain is all the skin around the urethra is constant pain all day. The third pain is, if my bladder is full and I press my bladder with my fingers, I feel the pain in the urethra underneath the glans. I have attached the pictures to display where the pain is. There is no discharge or anything. Maybe there is discoloration or dark skin underneath the glans where the line is. Please help.

I am taking antidepressant medication Sertraline because of December exposure and all symptoms I have.

#

Hello,

Welcome to icliniq.com.

I have read your query and seen the images (attachment removed to protect patient identity).

All your reports are also perfectly normal, so do not worry at all. It is not STDs (sexually transmitted disease) or HIV (human immuno-deficiency virus).

There is no physical problem. I think the pain has more psychological component because of fear in your mind. You should also stop antidepressants as there is nothing wrong with you. If you are taking antidepressant because of your STD tension then do not take it.

I would like to take tablet Flavoxate (Flavospas) one tablet twice daily. Stop all your antibiotics and other medicines.

Hi doctors thanks for the reply.
I just recently saw a urologist and he said exact same thing as you. He said you have a guilty penis and I need to see a psychiatrist. He refused to give any medication.
Can this be skin issue? Should I also stop taking hydrocortisone, betaderm and clotrimazole cream.
I just notice i sometimes feel little bit better when applying ice to the tip of my penis and blowing air to the penis when applying cream. Will this pain ever go away? It keeps coming and going. It comes back mostly after mausterbating. I also attached a picture semen. Is this normal ? Why so many lumps
# hello...

sorry for late reply...

i think you should stop all medication

try flavoxates if it helps...

you semen is absolutely fine so dont worry at all..

if you feel better with ice application you can apply it ....

this pain will eventually go dont worry at all..

thanks

Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have a red scar and extra skin at my urethral opening. What has to be done?

.. gone through your query. I would like to know a few more details as follows: Did you ever have a urinary tract infection or STD (sexually transmitted disease) in the past? Do you have any symptoms because of this like burning sensation, split ...   Read full

A part of my glans penis has become white after contact with a disinfectant. Kindly advice.

.. through the photo you have sent (attachment removed to protect patient identity). I can see a raw area with a whitish mucous membrane around it. I hope it is not burning or having any pain or itching. As I can see, you went through a procedure cal...   Read full

I have pain in glans penis and urethra post high-risk sexual exposure. Is this due to STD?

Chlamydia and gonorrhea (urine, urethral swab) - Negative ... Urine test - Negative ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»
Does a cold sore indicate cervical cancer?
Hi doctor,Can a cold sore virus cause cervical cancer? I never had sex before, but I have caught a cold sore from one of...  Read more»
I am experiencing abdominal bloating and severe acidity. Are these side effects of antibiotics?
Hello doctor, I have been experiencing bloating and acidity during the menopause years. After experiencing a burning se...  Read more»

Ask your health query to a doctor online?

Ask an Andrologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.